do you think this could be flair up?thanks ritter

Hi Girls & boys have been really fit the last few months,down to 8/5mgs the last week,but started aching really bad and very hot especially at night the normal pain all over body but mainly round rib cage,and shoulders even the occasional head pain,I have GCA and multiple fractures in spine and embolisms in left lung,embolisms should be shrunk by now as that was March last year,off warfarin since Feb this year and as I reduced my preds so did the excruciating pain it reduced too,was on 30mg.s last June & as I say am down to 8/5 now I am taking paracetamol for the pain and it is taking the edge off it,not had flair before is this what it could be,many thanks to all of you keeping me alert to all the nasty,,Anne

2 Replies

oldestnewest
  • If it is similar to what you had originally - then sorry Anne, could well be. If it is GCA you were diagnosed with, being below 10mg from 30mg in a year is far too fast a reduction for safety. The most recent research findings are that the inflammation is still present after 6 months at high dose pred - that means over 20mg/day - even when the ESR and CRP are normal and there are no symptoms. Kirwan and co start at 60mg, keep you on a high dose reducing to 20mg over 6 months and then reduce from 20mg over a period of 2 years.

    I do hope it isn't and it turns out to be just a bug - but better safe than sorry so ask the doctor.

  • Hi PMRpro thanks for your reply,and yes symptoms seem the same,Rheumy put me on that reduction and if it had not been for this forum i would have been off them months back but I listened to the girls on here that is why i am still on them,will see if this goes in the next few days but if not will go back up to 9mg,s and see if that works or may be even 10mg,s or alternate the dose,thanks PMRpro Anne

You may also like...